# SDR AALA20100727LGA02

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 63,726 hours, 33,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON B-CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT NOT ILLUMINATING FROM SEATS 20DEF TO 32DEF.  FOUND A SHORTED SPLICE AT SEAT 31DEF, REPLACED SPLICE.  OPS CHECKED NORMAL.
